Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 10, Issue 5, 2283-In Progress
Articles: 37 - 48
Positive solutions for a class of integral boundary value condition of fractional differential equations with a parameter
Author(s): C. Yang
Pages: 2710--2718
An affirmative answer to Panyanak and Suantai's open question on the viscosity approximation methods for a nonexpansive multi-valued mapping in CAT(0) spaces
Author(s): S.-S. Chang, L. Wang, J.-C. Yao, L. Yang
Pages: 2719--2726
Oscillation of nonlinear second-order neutral delay differential equations
Author(s): J. S. Yang, J. J. Wang, X. W. Qin, T. X. Li
Pages: 2727--2734
Study on convergence and stability of a conservative difference scheme for the generalized Rosenau-KdV equation
Author(s): J. Zhou, M. Zheng, X. Dai
Pages: 2735--2742
More general viscosity implicit midpoint rule for nonexpansive mapping with applications
Author(s): H.-Y. Hu
Pages: 2743--2756
Boundedness of higher order Riesz transforms associated with Schrodinger type operator on generalized Morrey spaces
Author(s): B. Ren, H. Wang
Pages: 2757--2766
Identities for Korobov-type polynomials arising from functional equations and p-adic integrals
Author(s): A. Yardimci, Y. Simsek
Pages: 2767--2777
The exact controllability of Euler-Bernoulli beam systems with small delays in the boundary feedback controls
Author(s): Z. Zhuo
Pages: 2778--2787
Quantitative self adjoint operator direct approximations
Author(s): G. A. Anastassiou
Pages: 2788--2797
Fourier series of sums of products of Bernoulli functions and their applications
Author(s): T. K. Kim, D. S. Kim, L.-C. Jang, G.-W. Jang
Pages: 2798--2815
Hybrid projection algorithms for finite total asymptotically strict quasi-phi-pseudo-contractions
Author(s): X. M. Zhang, Q. H. Cao, Z.-M. Wang
Pages: 2816--2827
Some results on strong convergence for nonlinear maps in Banach spaces
Author(s): A. Latif, A. S. Alhomaidan, X. Qin
Pages: 2828--2836

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more